# SDR DALA2019102506150

- Difficulty date: October 25, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 71,909 hours, 52,194 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Frame
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE SUPPORT FRAME CRACKED @ 3:00 MKD. RMVD TAIL CONE SUPPORT FRAME RT SIDE AT 3:00 (190190) STARTED PICKING UP HOLES ON THE FACE OF THE FRAME. (190190) INSTALLED FRAME SPLICES, CLIPS, BRACKETS AND SUPPORT STRUCTURE PER MD988 DWG 5966796 (416230) FINISHED INSTALL OF FRAME PER MD88 DWG 5966796(416230) (LP1330969)
